MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 LIFESTENT SOLO VASCULAR STENT; VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 LIFESTENT SOLO VASCULAR STENT; VENOUS STENT
Catalog Number EX062003CL
Medical Device Problem Codes Break (1069); Misfire (2532); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 a patient underwent a stent placement procedure using the lifestent solo stent.During deployment procedure in the right common femoral artery, the stent partially deployed and elongated.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using the lifestent solo stent.During deployment procedure in the right common femoral artery, the stent partially deployed and elongated.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in poor condition with disassembled grip, and several component breaks in the grip section.The force transmitting joint of the stent sheath was found broken which was considered the reason for the failure of the system to completely deploy the stent.The condition of the sample indicates that after the joint failure the user continued to trigger the system in attempting to complete deployment.Further component breaks inside the grip section were considered cascading issues potentially related to handling/ disassembly of the grip and the attempt to deploy manually by pulling on components.Images demonstrating the placed stent were not provided.The investigation leads to confirmed result for break of a force transmitting joint leading to partial deployment.A manufacturing related issue could not be found.In this case 6f introducer was used for access, the iliac bifurcation from a previous aaa graft was steep, the vessel was not calcified, and the lesion was pre dilated.During deployment the system was correctly held at the stability sheath and kept stationary.Based on the investigation of the provided information, the investigation is closed as confirmed for break of a force transmitting joint, and partial deployment.Further component breaks inside the grip section were considered cascading issues.A definite root cause for the reported event could not be determined.Labelling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instructions for use (ifu) state: 'do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.' regarding access/ accessories the ifu state: 'gain femoral access utilizing a 6f (2.0 mm) or larger introducer sheath.Insert a 0.035¿guidewire (.).' regarding pta the ifu state: 'predilation of the lesion should be performed using standard techniques.' holding and handling of the system throughout the procedure was found sufficiently described.G3, h6 (device, component, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442
wachhausstrasse 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23070431
Report Number9681442-2025-00312
Device Sequence Number9996608
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303(17)261203(10)ANJZ0086
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX062003CL
Device Lot NumberANJZ0086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown